# SDR REXA201200130

- Difficulty date: January 20, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N8477R
- Make and model: Cndair CL6002B19
- Aircraft serial: 7477
- Aircraft time: 24,697 hours, 21,973 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UNSCHEDULED LANDING.  LEVEL OFF AT FL300: FLAPS EXTENDED ON THEIR OWN FLUCTUATING BTW 2 DEG AND 20 DEG MONENTARY HYD PUMP 2B CAUTION, THEN FLAPS DEGRADED STATUS MSG.  T/S PER FIM 27-50-00 FROM PAGE 107, FLAPS DEGRADED.  CHECKED SDU FOR FAULT, NO FAULT FOUND.  INTERREGATED FECU AND RECORDED CODE. MOST PROBABLE CAUSES 1-FECU, 2-RIGHT MOTOR BRAKE, 3-WIRING , 1-11-12A, 1-11-2B 1-15-2A, 1-15-2B.  VISUAL INSPECTED FLEX SHAFTS FOR TWISTS, NO DEFECTS FOUND.  TEST FLAPS SYSTEM COMPONENTS ALL CHECKED GOOD.  REMOVED AND REPLACED FECU PER AMM 27-51-05 OPS CHECKED NORMAL.  A/C OK FOR SVC.
